Browse Title Index


 
Issue Title
 
Vol 7, No 2 (2020) Is the Universe an Illusion?: A review article shedding light upon one of the mind boggling paradoxes Abstract
Parul Khanna, Dr. V. Vijai
 
Vol 6, No 3 (2019) k-Fibonacci Polynomials in The Family of Fibonacci Numbers Abstract
Engin Özkan, Merve Taştan
 
Vol 3, No 2 (2016) Laceability in Line Graphs and Jump Graphs of Petersen Graph Abstract
Manjunath g, Murali R
 
Vol 1, No 1 (2014) Mass Transfer Process between The Fluid Flow and An Active Cylinder In Cross Flow Abstract
J.M.P.Q. Delgado, M. Vázquez da Silva
 
Vol 1, No 3 (2014) Modified Riemann−Liouville Fractional Derivative and Differential Equation for a Class of New Levy-type Probabilities Abstract
Mohd. Farman Ali, Manoj Sharma, Renu Jain
 
Vol 7, No 1 (2020) Natural Frequency of Plate by Using Rayleigh Ritz Method with Varying Thickness and Thermal Effect Abstract
Preeti Prashar, Ashish Kumar Sharma
 
Vol 6, No 1 (2019) n-Dimensional Eigenfunction Wavelet Transform Abstract
T. G. Thange, R. D. Swami, A. M. Alure
 
Vol 7, No 3 (2020) New Number Sequences Obtained with Grouping of Fibonacci Numbers Abstract
İnan Durukan, Engin Özkan
 
Vol 7, No 3 (2020) New Recurrence Relations for Tribonacci Sequence and Generalized Tribonacci Sequence Abstract
Engin ÖZKAN, Songül ÇELİK, İnan DURUKAN
 
Vol 3, No 2 (2016) Numerical Programming in Computational Biology Abstract
Himanshu verma
 
Vol 6, No 2 (2019) On b-Coloring Parameters of Some Classes of Graphs Abstract
M R Raksha, P Hithavarshini, N K Sudev, C. Dominic
 
Vol 6, No 1 (2019) On Generalized fractional Integral Operators Abstract
T. G. Thange
 
Vol 7, No 2 (2020) On Searching the New Chemical Element by Prime Numbers Abstract
Sunil Kumar Kashyap, Vikas Kumar Jain
 
Vol 1, No 2 (2014) On Some Triple Almost Lacunary Sequence Spaces Defined by Orlicz Functions Abstract
Ayhan Esi
 
Vol 5, No 2 (2018) On Structure and Robustness of Airport Network of India Abstract
Ankur Bharali, Dimpee Baruah
 
Vol 1, No 2 (2014) On Symmetry Preserving Diffeomorphisms of Generalized Symmetric Finsler Spaces Abstract
Reza Chavosh Khatamy, Dariush Latifi
 
Vol 1, No 1 (2014) On the Formula for Distribution of Prime Numbers Abstract
Lukasz Andrzej Glinka
 
Vol 2, No 2 (2015) On the Fractional Calculus Operators and DefiniteResults Including N2-Function Abstract
Mohd. Farman Ali, Manoj Sharma, Renu Jain
 
Vol 1, No 1 (2014) On The Pell Polynomıals Pn(x,s,q) and Tridiogonal Matrix Abstract
İNCİ GÜLTEKİN, YASEMİN TAŞYURDU
 
Vol 6, No 1 (2019) On the Pendant Number of Some New Graph Classes Abstract
Jomon K Sebastian, Joseph Varghese Kureethara, Sudev Naduvath, Charles Dominic
 
Vol 1, No 2 (2014) On the Riemann Hypothesis in The Light of The Littlewood Criterion of Equivalence Abstract
Lukasz Andrzej Glinka
 
Vol 1, No 2 (2014) Origin of Modern Mathematical Numeral – 0, 1, 2, 3, 4, 5, 6, 7, 8, 9: the Hindu-Indian-Brahmagubta, The Islamo-Arabic or the West? Abstract
Auwalu Musa
 
Vol 7, No 2 (2020) PKC based on DLP Abstract
Sunil Kumar Kashyap, Birendra Kumar Sharma, Amitabh Banerjee
 
Vol 7, No 2 (2020) Prevention of Spreading COVID-19 by Using a Mathematical Expression and controlling suggestion A Review Abstract
Manju Rani, Puja Rani
 
Vol 6, No 2 (2019) Primitive Idempotents and Weight Distributions of Irreducible Cyclic Codes of Length 5l^m Abstract
Sunil Kumar, Manju Pruthi, Rahul .
 
76 - 100 of 126 Items << < 1 2 3 4 5 6 > >> 


ISSN: 2394-1979